# SDR SWIA201439315

- Difficulty date: August 30, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N742SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10197
- Aircraft time: 29,298 hours, 17,526 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON LT ENGINE LOWER FAN COWL DOOR.   DRESSED OUT DENTS IAW REO.
